# SDR SIMA20210327002

- Difficulty date: March 27, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 12,435 hours, 8,265 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

#2 ENGINE LP VIBRATION IN AMBER. 4.0 AT 15,000 FT -24,000- DECLARED EMERGENCY-OVERWEIGHT LANDING 80,000 LBS - 100 FPM- EQP CHANGE FLT CONT. -C/A-DEFERRED PER GE MM REF LMM 72-21-00-800-806 TDMI AUTHORIZATION NUMBER 026T72122.NO INSPECTIONS NEEDED FOR SINK RATES LESS THAN 360 FPM IAW E-175 AMM OVERWEIGHT LANDING INSP/ CHECK 05-50-27. NO MTX ACTION REQUIRED AT THIS TIME.
